Numerical estimation of effective permeability in sand-shale formations
Version of Record online: 9 JUL 2010
Copyright 1987 by the American Geophysical Union.
Water Resources Research
Volume 23, Issue 2, pages 273–286, February 1987
How to Cite
1987), Numerical estimation of effective permeability in sand-shale formations, Water Resour. Res., 23(2), 273–286, doi:10.1029/WR023i002p00273.(
- Issue online: 9 JUL 2010
- Version of Record online: 9 JUL 2010
- Manuscript Accepted: 28 JUL 1986
- Manuscript Received: 22 JUL 1985
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!